# SDR 2021F00365

- Difficulty date: November 5, 2021
- Submitted: November 22, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORZ. STAB L/E I/B SECTION LOWER SURFACE HAS CORROSION AROUND 2 FASTENERS BETWEEN STA. XFS. 122.500 & 128.750, REF NRC B000142.
